# SDR GLBA201108141

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 29,602 hours, 30,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY ROW 1 THRU ROW 5 WILL NOT ILLUMINATE.  MX RESEATED THE CONNECTOR ON THE EMERGENCY BATTERY IAW EMM 33-50-02, OPS CHECKED GOOD.
